Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 341, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 4, 2011, 2:16 PM CDT for Perry County, Wayne County, Tennessee. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2011, 2:16 PM CDT (19:16 UTC)
- Expired
- Jul 4, 2011, 3:15 PM CDT
- In force
- 59 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Perry County, TN, Wayne County, TN
The radar
The Nashville radar (KOHX), 154 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.3 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2292 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
477
WUUS54 KOHX 041916
SVROHX
TNC135-181-042015-
/O.NEW.KOHX.SV.W.0341.110704T1916Z-110704T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
216 PM CDT MON JUL 4 2011
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN PERRY COUNTY IN MIDDLE TENNESSEE...
WAYNE COUNTY IN MIDDLE TENNESSEE...
* UNTIL 315 PM CDT
* AT 212 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR
SALTILLO...MOVING EASTSOUTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
WAYNESBORO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
&&
LAT...LON 3501 8792 3502 8800 3530 8799 3531 8802
3539 8803 3541 8797 3545 8805 3549 8798
3556 8798 3558 8782 3552 8770 3550 8772
3548 8765 3545 8765 3540 8759 3504 8759
3501 8761
TIME...MOT...LOC 1916Z 283DEG 14KT 3541 8811
$$
FORECASTER:BOYD2 follow-up statements
849
WWUS54 KOHX 041941
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
241 PM CDT MON JUL 4 2011
TNC135-181-042015-
/O.CON.KOHX.SV.W.0341.000000T0000Z-110704T2015Z/
PERRY TN-WAYNE TN-
241 PM CDT MON JUL 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAYNE AND
SOUTHERN PERRY COUNTIES UNTIL 315 PM CDT...
AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
NORTH OF OLIVE HILL...OR 15 MILES WEST OF WAYNESBORO...MOVING EAST AT
15 MPH.
LOCATIONS IMPACTED INCLUDE...
WAYNESBORO AND COLLINWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3501 8792 3502 8800 3530 8799 3531 8802
3539 8803 3541 8797 3545 8805 3549 8798
3556 8798 3558 8782 3552 8770 3550 8772
3548 8765 3545 8765 3540 8759 3504 8759
3501 8761
TIME...MOT...LOC 1941Z 283DEG 14KT 3539 8799
$$
BOYD253
WWUS54 KOHX 042003
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
303 PM CDT MON JUL 4 2011
TNC135-042013-
/O.CAN.KOHX.SV.W.0341.000000T0000Z-110704T2015Z/
PERRY TN-
303 PM CDT MON JUL 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PERRY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3520 8791 3548 8788 3548 8783 3549 8781
3545 8765 3540 8759 3517 8759 3509 8760
TIME...MOT...LOC 2003Z 272DEG 15KT 3533 8776
$$
TNC181-042015-
/O.CON.KOHX.SV.W.0341.000000T0000Z-110704T2015Z/
WAYNE TN-
303 PM CDT MON JUL 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAYNE COUNTY
UNTIL 315 PM CDT...
AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WAYNESBORO...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
COLLINWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3520 8791 3548 8788 3548 8783 3549 8781
3545 8765 3540 8759 3517 8759 3509 8760
TIME...MOT...LOC 2003Z 272DEG 15KT 3533 8776
$$
BOYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 12:37 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jul 4, 12:37 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1237 PM CDT MON JUL 4 2011 .UPDATE...FOR 04/18Z AVIATION FORECAST && .AVIATION... BAND OF SHOWERS AND THUNDERSTORMS APPROACHING TENNESSEE RIVER AT EARLY AFTERNOON HAVING HARD TIME MAINTAINING STRENGTH IN LAND BETWEEN THE LAKES AREA. LATEST SATELLITE LOOP NOT SHOWING MUCH IN THE WAY OF COOLING IN THAT AREA. BELIEVE BEST INSTABILITY FOR THE NEXT FEW HOURS MAY BE MORE ALONG AND SOUTH OF INTERSTATE 40. CANT RULE OUT AN ISOLATED SEVERE STORM OR TWO. AIR MASS TO OUR NORTH WAS COOLED BY EARLIER CONVECTION. BASICALLY WENT WITH GENERIC CB FOR AVIATION PURPOSES AT BOTH BNA AND CSV FOR THE NEXT SEVERAL HOURS. WITH WASHED OUT SURFACE FRONT AND WEAK UPPER TROUGH IT WILL BE HARD TO PIN DOWN BEST TIME FRAME FOR STORMS. BELIEVE LATEST RUC MODEL MAY HAVE RIGHT IDEA IN WEAKENING CURRENT ACTIVITY OVER WESTERN KY AS IT MOVES EAST AND DEVELOPING STORMS MORE OVER SOUTH HALF OF MID STATE WHERE TEMPS ARE MUCH WARMER AND INSTABILITY IS THE GREATEST WITH HIGHER CAPES. BOYD && .PREV DISCUSSION... /ISSUED 1209 PM CDT MON JUL 4 2011/ MESOSCALE UPDATE... HEATING/H5 TROF EXPECTED TO DRIVE TRW THIS AFTN ACR N MID TN. NAM12 SHOWALTER TO -7. WL INCREASE POPS TO LKLY ACR THE NORTH WITH SCT STORMS SOUTH. ISO SVR POSSIBLE W/HEAVY RAINFALL AND DAMAGING WINDS POSSIBLE. PREV DISCUSSION... /ISSUED 917 AM CDT MON JUL 4 2011/ MESOSCALE UPDATE... OUTFLOW BOUNDARY PUSHED SE FM KY INTO N MID TN. SOME ENHANCEMENT OF CELLS WITH A FEW REPORTS OF RAINFALL NEAR ONE INCH. BOUNDARY WL CONTINUE TO PUSH SE W/SCT TSTM REST OF THE MORN IN VERY UNSTABLE AIR E OF I-65/N OF I-40. SHOULD SEE SCATTERED TSTM IN AFTN HEAT TDAY. A GOOD CHANCE OF TSTM TNGT AS H5 TROF DROPS SOUTH OVR THE AREA. RAISED POPS NORTH TO 50 PERCENT. PREV DISCUSSION... /ISSUED 734 AM CDT MON JUL 4 2011/ UPDATE... WITH SCT SHWRS/TSTMS DEVELOPING ACROSS NW PORTIONS OF MID STATE AND WITH POTENTIAL MOVING EWD...HAVE UPGRADED TO CHANCE SHWRS/TSTMS ACROSS NW PORTIONS OF MID STATE...WITH A SLIGHT CHANCE OF SHWRS/TSTMS ACROSS LOCATIONS NEAR THE TN/KY BORDER. WITH VSBYS IMPROVING ACROSS THE CUMBERLAND PLATEAU REGION...HAVE REMOVED THE MENTION OF PATCHY FOG THRU THE MID MORNING HRS. PREV DISCUSSION.../ISSUED 644 AM CDT MON JUL 4 2011/ UPDATE... UPDATED THE SUITE OF FORECAST PRODUCTS TO REFLECT THE POSSIBILITY OF ISO SHWRS/TSTMS ACROSS NW PORTIONS OF THE MID STATE...MAINLY NORTH OF I-40 AND WEST OF I-65. PREV DISCUSSION.../ISSUED 503 AM CDT MON JUL 4 2011/ AVIATION 12Z DISCUSSION... UPPER SHORTWAVE WILL TRAVERSE THE AREA THROUGH TUESDAY. THIS WILL LEAD TO THE INCLUSION OF VCNTY AND PROB30 FOR THE THREAT OF -TSRA. OTW...REDUCED VSBYS WILL BE MOST PREVALENT FOR CSV EARLY THIS MORNING AND AGAIN LATE IN THE TAF PD. SOME REDUCED CIG VALUES WILL ALSO PREVAIL AT CSV FOR THIS MORNING. PREV DISCUSSION.../ISSUED 323 AM CDT MON JUL 4 2011/ DISCUSSION... FORECAST REASONING WILL LEAN TOWARD AN GFS/EURO CONSENSUS MODEL SOLUTION COMPROMISE FOR THE FORECAST PERIOD UNLESS OTHERWISE NOTED. MAIN FORECAST QUANDARIES...CHANCES/AREAL COVERAGE OF SHWRS/TSTMS THRU TONIGHT...HIGH TEMPS. AS FOR TODAY...GFS/EURO SOLUTIONS HANDLING PLACEMENT OF WEAK BOUNDARY INTO THE MID STATE LATER THIS AFTERNOON. THIS SHOULD LEAD TO A CHANCE OF SHWRS/TSTMS ACROSS THE ENTIRE MID STATE BY THIS AFTERNOON. ACTUAL FRONTAL PLACEMENT WILL BE THE KEY HERE...AS CONSENSUS MODEL SOLUTIONS MOVING A WEAK SFC BOUNDARY INTO THE CNTRL PORTIONS OF THE MID STATE BY LATE AFTERNOON...WHILE KEEPING THE MAIN STATIONARY FRONT ACROSS THE SRN OHIO VALLEY REGION. WITH PLENTIFUL ATMOSPHERIC MOISTURE... INSTABILITY...AND DIURNAL INFLUENCES KICKING IN...ALONG WITH A WEAK PASSING SHORTWAVE IN UPPER LEVEL FLOW ALOFT...BELIEVE...AT THIS TIME...THAT BEST CHANCE OF SHWRS/TSTMS WILL BE ACROSS THE NRN HALF OF THE MID STATE. CLOUDS THIS AFTERNOON MAY ALSO BECOME MOCLDY ACROSS THIS PART OF THE MID STATE. NAM MIGHT BE THE ODD MODEL OUT HERE WHEN IT COMES TO BOUNDARY POSITION...HOWEVER DO LIKE ITS OVERALL TEMP SCHEME FOR AFTERNOON HIGHS ACROSS THE MID STATE...AND WILL GENERALLY LEAN ACCORDINGLY. AS FOR TONIGHT...BOUNDARY WILL MOVE A LITTLE MORE SWD INTO SRN PORTIONS OF THE MID STATE...AND WITH BROAD UPPER LEVEL TROUGHING...AND A CONTINUED GOOD INSTABILITY AND MOISTURE PREVALENCE...A CHANCE OF SHWRS/TSTMS THRU THE NIGHT WILL BE POSSIBLE. WILL GO WITH HIGHEST CHANCE POPS SRN PORTIONS. MOCLDY SKIES MIGHT ALSO BE IN STORE...SO FOR THOSE PARTICIPATING IN OUTDOOR ACTIVITIES THIS EVENING...MIGHT ALSO BE A GOOD IDEA TO BRING AN UMBRELLA WITH YOU TOO. WILL GO WITH A CONSENSUS MODEL SOLUTION FOR OVERNIGHT LOWS...WITH LOWS AROUND 70...MID 60S CUMBERLAND PLATEAU. AS FOR TUE...WITH UPPER LEVEL TROUGHING BECOMING A LITTLE MORE ORGANIZED...AND A CONTINUANCE OF A MOISTURE RICH AND UNSTABLE AIRMASS...ALONG WITH A LEAST THE REMNANTS OF A WEAK SFC BOUNDARY... LOOKS LIKE A CHANCE OF SHWRS/TSTMS ACROSS THE ENTIRE MID STATE. TAILORED POPS HIGHEST SRN AND ACROSS THE CUMBERLAND PLATEAU REGION...WHERE WEAK SFC BOUNDARY AND OROGRAPHIC INFLUENCES WILL ENHANCE CONVECTIVE POTENTIAL. EXPECT GENERALLY PTCLDY SKIES. BIG QUANDARY HERE IS WHY GFS MOS/GFS ENSEMBLE MOS GUIDANCE IS SO WARM WITH POSSIBLE SCT SHWRS/TSTMS AND EVEN IN SOME LOCATIONS MOCDLY SKIES. WILL GO CLOSE TO SEASONABLE NORMS FOR THIS TIME OF YEAR... A LEAN TOWARD NAM MOS VALUES...WITH HIGHS AROUND 90...MID 80S CUMBERLAND PLATEAU REGION. AS FOR TUE NIGHT...MODELS INDICATING SOME SHIFT IN WEAK BOUNDARY TO S OF THE MID STATE. WITH THIS IN MIND...WILL GO WITH A SLIGHT CHANCE OF SHWRS/TSTMS DURING THE EVENING HRS...BUT DRY OVERNIGHT. WILL GO WITH A GENERAL DECREASING CLOUDINESS TREND...WITH OVERNIGHT LOWS AROUND 70...MID 60S PLATEAU. AS FOR WED...WITH SOME INDICATION OF APEX OF BROAD UPPER LEVEL TROUGHING SHIFTING EWD...WILL GO WITH A SLIGHT CHANCE OF SHWRS/TSTMS ACROSS MUCH OF THE MID STATE. WILL CONTINUE WITH A CHANCE OF SHWRS/TSTMS ACROSS LOCATIONS NEAR THE TN/AL BORDER AND ACROSS THE CUMBERLAND PLATEAU REGION. AGAIN...GFS MOS/GFS ENSEMBLE MOS A LITTLE TOO WARM ON HIGHS...AND IN THIS CASE...NAM MOS A LITTLE TOO COOL. WILL COMPROMISE HERE...AND GO WITH HIGHS IN THE LOWER 90S...MID 60S CUMBERLAND PLATEAU REGION. AS FOR THE REMAINDER OF THE FORECAST PERIOD...LOOK FOR THE TRANSITION TO A TYPICAL SUMMERTIME PATTERN BY EARLY NEXT WEEK. WEAK SFC FRONTAL PASSAGES EXPECTED ON THU AND AGAIN LATE NEXT MON...WITH A TRANSITION FROM A NWLY UPPER LEVEL FLOW PATTERN LATE IN THE WORK WEEK...ALWAYS INTERESTING AT THIS TIME OF THE YEAR WITH THE POSSIBILITIES OF MCS DEVELOPING TO OUR NW AND MOVING INTO THE MID STATE AREA...TO BROAD UPPER LEVEL RIDGING BY EARLY NEXT WEEK. THIS PATTERN SHOULD SUPPORT HIGHS IN THE LOWER TO MID 90S...LOWS IN THE LOWER 70S...WITH A SLIGHT CHANCE TO CHANCE OF AFTERNOON AND EARLY EVENING SHWRS AND TSTMS. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Jul 4, 12:14 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1214 PM CDT MON JUL 4 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-051030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1214 PM CDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING CRITERIA. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN BOYD
In the hours before
Special weather statement, Jul 4, 8:29 AM CDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
829 AM CDT MON JUL 4 2011
TNZ007>009-024>030-059-062-041430-
CHEATHAM-DAVIDSON-DICKSON-HUMPHREYS-MACON-ROBERTSON-RUTHERFORD-SMITH-
SUMNER-TROUSDALE-WILLIAMSON-WILSON-
829 AM CDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...DICKSON...
HUMPHREYS...MACON...ROBERTSON...RUTHERFORD...SMITH...SUMNER...
TROUSDALE...WILLIAMSON AND WILSON COUNTIES...
AT 825 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM PORTLAND SOUTHWEST
THROUGH THE JOELTON...ASHLAND CITY AREAS TO ABOUT DICKSON. THE LINE
OF STORMS WILL CONTINUE TO MOVE EAST AT 20 MILES AN HOUR.
HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3663 8579 3648 8581 3575 8678 3593 8720
3597 8720 3597 8730 3610 8761 3666 8676
BOYDSpecial weather statement, Jul 4, 2:06 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
206 PM CDT MON JUL 4 2011
TNZ056-093-042000-
PERRY-WAYNE-
206 PM CDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR PERRY AND WAYNE COUNTIES...
AT 203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SARDIS...OR 16 MILES NORTH OF
SAVANNAH...MOVING EAST AT 15 MPH. IF YOU LIVE IN WAYNE COUNTY STAY
ABREAST OF THE WEATHER THIS AFTERNOON AS STORMS COULD QUICKLY BECOME
SEVERE.
HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3502 8800 3530 8799 3531 8802 3539 8803
3541 8797 3543 8804 3545 8805 3549 8798
3556 8799 3546 8765 3544 8761 3542 8760
3542 8757 3518 8757 3501 8761
BOYDThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:29 AM CDT | Special Weather Statement | OHX | Cheatham, Davidson, Dickson, Macon, Robertson, Sumner and 3 more | 61 min |
| Jul 4, 2:06 PM CDT | Special Weather Statement | OHX | Wayne | 54 min |
| Jul 4, 3:06 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence | 54 min |
| Jul 4, 3:24 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 66 min |
| Jul 4, 3:47 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 30 min |
| Jul 4, 4:14 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall | 31 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.